I recently went to the hospital for chest pain and light headedness. I was admitted based on family history and my emzyemes were slightly elavated. I had a catherazation done and found that my arteries were 20-30% blocked but nothing significant. I was put on Lipitor and already take Lisinipril for high blood pressure. I was discharged and did not exercise for about 3 weeks. I then went for a run and when I finished I developed chest pain and lightheadness again after execising. I went back to the emergency room and they said it was not cardiac. They took blood and chest x-ray and everything was normal. Sitting still or lying down I have no pain. I only experience pain during any exertion. Any suggestions of what it could be causing the pain.
Chest pain is usually caused by blocked arteries. When you exercise or exert yourself, your arteries that are blocked with 20 to 30% could be spasming causing the pain. This happened to a friend of mine (her artery was 30 percent blocked). She ended up having two stents put in side by side to hold open the artery. She had 3 angiograms on three separate occasions after being taken by ambulance before the hospital discovered what was happening. It is rare for this to happen with only 30% blockage, but it does happen. If a blood clot goes through when arteries are spasming, this could cause a heart attack. Be careful and try not to overexert yourself. Take care.
I have been having sharp chest pain, starts in left breast ,once in awhile middle of chest, and goes around to my back, for 3 months. My doctor did an EKG and it was ok, and didn't have an answer. It can happen, then might not again for a coupIe hours, sometimes it happens in just a few minutes. I also have a strange sensation, hurting, in both jaws. It is happening more often now. I had Rheumatic Fevor as a young child, and heart disease in family. My brother, 2yrs older, has had bypasses, has a pace maker-diffibular, and his heart functions at only 20%. My doctor put me on Mobic, and Flexeril for pain from a bad fall a few months ago-no xrays, etc. He had me stop Mobic for a week, saying to resume after chest pains stop. I think that helped but I resumed it about 1wk ago, and the chest pains seem worse and more frequent. I just stopped the Mobic again today, to see if that helps. I am concerned it could be a prelude to a heart attack. The Doctor did mention it could be Pluerisy, but didn't dwell on it. Has anyone had these symptoms, and could it be like blocked artieries like JB63 and Encephalomalcia has? Thanks for any suggestions.
im having what sounds like the same symptoms and none of the pulmonologists or cardiothoracic docs can find anything. 1 other symptom i have beyond yours is that it will immediately flare up when i would go outside in cold weather (anything below 35). let me know if you get any replies. i even have the mayo clinic looking into this. i do/did have cardiac issues, 11 stents, triple bypass and a stroke. the chest pain felt nearly like a cardio incident. went to my cardiologist and found that my pipes are extremely clear. thats when i started to take a different tact. the chest pain is very bad at times. sometimes while sitting i will get it lightly but if i go up a set of stairs (12) twice, i hurt so bad its almost unbearable.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.